Maximum modular graphs
S. Trajanovski (),
H. Wang and
The European Physical Journal B: Condensed Matter and Complex Systems, 2012, vol. 85, issue 7, 1-14
Keywords: Statistical and Nonlinear Physics (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:eurphb:v:85:y:2012:i:7:p:1-14:10.1140/epjb/e2012-20898-3
Ordering information: This journal article can be ordered from
Access Statistics for this article
The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio
More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Series data maintained by Sonal Shukla ().